# SDR AALA202510060195

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 31,748 hours, 13,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR RIGHT SIDE OF GIRT BAR MISSING RED COVER. CONFIRMED RED HEAT SHRINK MISSING R1 GIRT BAR.  INSTALLED HEAT SHRINK TUBING ON R1 SERVICE DOOR GIRT BAR. PER AARD 25-66-00-4.
